MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; Implantable cardioverter defibrillator (ICD)
Model Number E162
Medical Device Problem Codes Communication or Transmission Problem (2896); Noise, Audible (3273); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was unable to be interrogated.The health care professional (hcp) consulted technical services (ts) and it was suspected that the device had reached elective replacement indicator (eri) since it had been implanted for over 10 years.However, due to no information of this patient on latitude nxt, this could not be confirmed.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INCEPTA? ICD
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25356320
Report Number2124215-2026-29285
Device Sequence Number10653840
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)150319
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2015
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number106027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer07/31/2026
08/05/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date07/31/2026
08/10/2026
Date Device Manufactured03/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale